Skip to main content
Log in

Anticipating Stochastic Differential Equations of Stratonovich Type

  • Published:
Applied Mathematics and Optimization Aims and scope Submit manuscript

Abstract.

We prove the existence and uniqueness of Stratonovich stochastic differential equations where the coefficients and the initial condition may depend on the whole path of the driving Wiener process. Our main hypothesis is that the diffusion coefficient satisfies the Frobenius condition. The solution is given in terms of solutions of ordinary differential equations and the Wiener process. We use this representation to study properties of the solution.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

Accepted 3 April 1996

Rights and permissions

Reprints and permissions

About this article

Cite this article

Kohatsu-Higa, A., León, J. Anticipating Stochastic Differential Equations of Stratonovich Type . Appl Math Optim 36, 263–289 (1997). https://doi.org/10.1007/s002459900063

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s002459900063

Navigation